# SDR 03293654

- Difficulty date: October 20, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 7,382 hours, 6,166 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION A REPAIR TO THE FUSELAGE SKIN WAS MADE AT FS 625-640 AND STRINGER 20-21 ON THE LEFT HAND SIDE. REPAIRED WITH DOUBLER, HI LITE, AND COLLAR.
